# SDR DL76L991328

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Controls
- Condition: Fod
- Location: Rt Mlg Ww
- Stage of operation: TX
- Nature of condition: F, C
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING FLT CONTROL CK, COULD NOT GET FULL LEFT AILERON CONTROL WHEEL TRAVEL AND THE EICAS DISPLAY INDICATION WOULD NOT MOVE FULL SCALE.  RETURNED TO GATE.  PERFORMED BITE OF STCMS, CHECKED OK AND NO FAULT FOUND.  DURING T/S FOUND A SMALL ROCK PEBBLE JAMMED IN RT WING AILERON CABLE QUADRANT JUST O/B OF RT LCCA LOCATED RT WHEEL WELL.  REMOVED PEBBLE, INSPECTED QUADRANT AND CABLE FOUND OK.  AILERONS NOW OPS CKS NORMAL.
